Home » Frequently asked Questions on Health » Why do I get penile irritation after intercourse?

Why do I get penile irritation after intercourse?

Q: I feel a burning sensation after intercourse. I feel a lot of irritation inside the penis. It starts as soon as I ejaculate but doesn't happen everytime. This continues for sometime (about 10-15 minutes) and then its alright. I feel better when I urinate but as soon as urine flow stops the irritation rises again. What is the reason behind this?

A:You can try tablet doxy-1 once a day for 10 days. Also take a tablet veltam, 0.2 mg at night. There is nothing serious. Some people get it after frequent intercourse. It will not happen if you give a gap of one day.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------